# SDR QXEA0300101

- Difficulty date: January 18, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,607 hours, 3,102 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465005
- Part serial: MAL0097
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 2,607 hours, 3,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA-AFTER TAKEOFF, LANDING GEAR CYCLED SEVERAL TIMES.  GEAR HANDLE LIGHT CAME ON AND LEFT AND RIGHT GEAR UNSAFE AND LEFT AND RIGHT DOOR LIGHTS CYCLED ON AND OFF.  REMOVED AND REPLACED RIGHT HAND MAIN LANDING GEAR UPLOCK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
